Pure quartic number fields whose class numbers are even.
Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 102-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__272_151526,
author = {Charles J. Parry},
title = {Pure quartic number fields whose class numbers are even.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {102--112},
year = {1975},
volume = {272},
zbl = {0312.12006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__272_151526/}
}
Charles J. Parry. Pure quartic number fields whose class numbers are even.. Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 102-112. http://geodesic.mathdoc.fr/item/JRAM_1975__272_151526/